# SDR SWIA202162857

- Difficulty date: September 20, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 319 FRAME IS CORRODED BETWEEN STGR 18L TO 19L.     (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED FRAME SECTION AT F.S. 319.00 STRINGER 17L - 20L IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE. REF ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
